# SDR FDEA201802180745

- Difficulty date: February 18, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7656513
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK WORN RBL X= 47.50 NEAR STA 898. REPLACED DAMAGED SEAT TRACK FROM STATION 858 TO STATION 898, RBL-47.50 REF SRM 53-70-00 FIG 1 VOL 1.
